| Model Number |
PU-621R |
| Medical Device Problem Codes |
Application Program Problem (2880); Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that someone tripped over the power wire on friday last week and the central nurse's station (cns) has been spontaneously boot looping since then.The device is end of life.No patient harm was reported.
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that someone tripped over the power wire on friday last week and the central nurse's station (cns) has been spontaneously boot looping since then.The device is end of life.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.